Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 662
  • Home
  • Print this page
  • Email this page
CASE REPORT
Year : 2020  |  Volume : 68  |  Issue : 3  |  Page : 538-540

Bilateral panophthalmitis following toxic epidermal necrolysis: A case report


Department of Ophthalmology, Government Medical College, Miraj, Maharashtra, India

Correspondence Address:
Dr. Sharad Haribhau Shegaonkar
Plot No. 75, Old Subhedar Layout, Nagpur - 440 024, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijo.IJO_1208_19

Rights and Permissions

A 70 year old man presented with systemic signs of toxic epidermal necrolysis (TEN) following consumption of diclofenac tablets for a prodromal illness a week back. Ophthalmic evaluation showed no perception of light in both eyes along with lid edema, total corneal sloughing, and pus-filled anterior chamber. An amniotic membrane transplant was planned but within a few hours, both eyes developed panophthalmitis with restricted extraocular movements and mild proptosis and had to be eviscerated. This is perhaps the first case showing such devastating sequelae of TEN.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed495    
    Printed1    
    Emailed0    
    PDF Downloaded112    
    Comments [Add]    

Recommend this journal